# SDR CA011211012

- Difficulty date: October 12, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 41,435 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION ,  FOUND DAMAGE OF THE WIRING HARNESS THAT GOES TO THE P1 PROBE HEATER NOSE COWL INTERFACE CONNECTOR.  TYPE OF DAMAGES ON THE TWISTED SHIELDED PAIR WIRES CABLE FOUND OUTER JACKET AND SCREEN DAMAGE BY ABRASION.
